# SDR SWIA202053320

- Difficulty date: September 13, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM REPAIR OF FS 280 BULKHEAD WEB LBL 20.75-RBL 20.75, REF REO.  C-CHECK RO 10/13/2020.  PERFORMED REPAIR OF FS 280 BULKHEAD WEB LBL 20.75-RBL 20.75, REF REO.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH SKYWEST TASK CARD.
